Loose anchoring of anagen hairs and pili torti due to erlotinib

Rodrigo Pirmez, Juan Piñeiro-Maceira, Carmen Gloria Gonzalez, Mariya Miteva

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

Erlotinib is a selective epidermal growth factor receptor inhibitor utilized in the treatment of solid tumors. Cutaneous side effects, including changes in hair texture and alopecia, have been described. In this case report, we describe two patients with a new finding of loose anagen hairs and pili torti leading to nonscarring marginal and diffuse alopecia and discuss potential mechanisms underlying erlotinib-induced hair changes.

Original languageEnglish (US)
Pages (from-to)186-187
Number of pages2
JournalInternational Journal of Trichology
Volume8
Issue number4
DOIs
StatePublished - Oct 1 2016

    Fingerprint

Keywords

  • Adverse drug reaction
  • alopecia
  • erlotinib
  • loose anagen hair
  • lung cancer
  • pili torti
  • scalp disease
  • side effects
  • trichoscopy

ASJC Scopus subject areas

  • Dermatology

Cite this